# SDR AALA20010093

- Difficulty date: January 15, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CHANNEL DAMAGED STRINGER 28 LEFT TO BELLFRAME STATION 460.  AIRCRAFT DAMAGED BY GROUND EQUIPMENT.  REMOVED AND REPLACED CHANNEL PER SRM 51-10-4.  (M)
